Tizanidine Abnormal Dreams Hallicinations
(Newest posts first)

3 Replies Updated



Conversation Starter

No More Tizanidine Says:


I have been taking Tizanidine 12mg at night and 4 mg in the morning for over 3 months and have been experiencing some alarming abnormal dreams that caused Hallicinations. It seems the Hallicinations occur when I am already tired and then take my normal medication dose at night. Until last night the Hallicinations never caused me to jump out of bed in extreme fright. I typically remember when I have the hallucinations and they always frighten me. The Hallicinations are always thinking someone is in my room and I always demand "who are you?". Last night when the same thing occurred I actually jumped physically out of bed and tried to escape my room past the hallucinated "person" and remember having difficulty getting out the door of my room. I made it out and it seemed at that point when the light that was on in the kitchen, it woke me up enough to realize what had just happened. I suffer from severe migraines and take 3 other migraine preventative medications that I have been on for several years with no issues or side effects. I have never had any psychosis issues or suffer from depression nor have a family history of that either. I wanted to post this because the trusted medication education websites do mention this as a side effect that occurs in 3% of the population that takes it so most people seem to disregard it. I wish that more information was disclosed about this so that it is listed as a higher precaution to those that their doctor prescribes it to for better alerting and understanding what this medicine has the potential to do. I plan to call my doctor on Monday morning to discuss this issue because users have to be titrated off of it and I don't think this is a tolerable side effect. I could live with the somnolence and dry mouth side effects, but abnormal dreams with Hallicinations that are strong enough to make me physically react and worry me that I might do something that would result in worsening outcomes is not my cup of tea if you know what I mean. I hope this helps those who read it and may be experiencing something similar.



Showing Replies 3 - 1 of 3 ( Newest posts first ) RSS Feed


Page of 1     Sorted By:
3
Jackson Says:
via mobile

Zanaflex aka Tizanidine is a horrible med. It is a muscularskeletal med. The side effects, for me, are not only the expected dry mouth, dizziness and hallucinations, it causes my BP to drop drastically and I have heart disease. This med should be taken off the mkt and real muscle relaxers should be brought back in. This knocks me out but I awake within 3 hrs and I can't get up alone. I am not an old person and I've had heart disease since my 30's! This drug perhaps sb usef for MS patients only?!

REPLYSHAREREPORT
Was this helpful?      0  
2
Donna Says:

good lord that is a awfully high dose, i didn't even know it came that high. 2 normally knock me out. and 3 somas help

REPLYSHAREREPORT
Was this helpful?      0  
1
Verwon Says:

I am very sorry that you have experienced such a problem, that is a very unusual side effect to experience from a muscle relaxant. However, you are taking a pretty high dose, each day, with the bulk being taken at night, so that might be why you experienced it.

Titration isn't necessary, since it's just a muscle relaxant, especially if your doctor just replaces it with an alternative.

How are you feeling, now?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

tizanidine 4mg or soma 350mg stronger
Was taking soma till my insurance put me on tizanadine 4mg once a day which does nothing is that a comparison choice? ##... 34 replies
Tizanidine Medication
I have had hallucinations and terrible, very realistic nightmares. I finally figured out that it was only after I took m... 11 replies
Tizanidine feels toxic, like I need to clean it out!
Basically have been trying to manage shoulder or possibly neck tensing issue for about 4-5 months now. I also try to rem... 8 replies
TIZANIDINE HCL 4 MG TABLET
round whit pill, with e 44 on on side and a criss cross on the other. This is a SKELETAL MUSCLE RELAXANT ## This medicat... 6 replies
tizanidine out of system
I was prescribed Tizanidine 4 mg and took 30 within a 4 week span. How long would this amount take to get out of my body... 5 replies
tizanidine a narcotic
Is tizanidine considered a narcotic? Thanks ## Hello, Donald! How are you? No, Tizanidine is a muscle relaxant. It may c... 3 replies
Tizanidine 4mg drowsiness and dizziness
I have been on tizanidine, for about two weeks give or take. I was wandering if anyone could tell me if the morning dose... 3 replies
Tizanidine-HCL
## I was prescribed tizanidine for muscle pain will this medication trigger my anxiety ## I wouldn't think it would.... 3 replies
tizanidine hcl 4mgcom
football shape white ri80 and cress cross on tablet ## i dont know if this my musal relaxer or not i think it is but i a... 2 replies
tizanidine hcl 4 mg tablet car
round white pill with the number 503 on one side and an x marking on the otherside ## is tizanidine hcl considered a nar... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 6 April 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA